# SDR NACA2025042400001

- Difficulty date: April 24, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 77,878 hours, 20,084 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT 3 ATTEMPTS. DEFERRED APU PER MEL 49-11-01A CAT C.  ACCOMPLISHED APU BITE PROCEDURE PER FIM 49-11-FT 987. MINIFLAG SUMMARY SHOWED NO FAULT CODES. CLEARED MEMORY AND STARTED APU, NORMAL OPERATION
